# SDR DL73E961412

- Difficulty date: May 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF S.I. 3-69482-12 AT HMV, 2 CRACKS WERE DISCOVERED ON THE FORWARD FACE OF THE B.S. 178 BULKHEAD WEB.  FIRST CRACK IS LOCATED AT RBL 5.7, WL 200.  THE SECOND CRACK IS LOCATED AT LBL 5.7, WL 198.  A .050 INCH DOUBLER WILL BE INSTALLED.
